# SDR AU000071

- Difficulty date: January 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 65B014696
- Condition: Damaged
- Location: Nlg
- Component: Nose/Tail Landin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR OUTER CYLINDER DAMAGED.
